# SDR AALA2019061109014

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 18,009 hours, 6,752 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part serial: 21866
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY INBOUND TO ORD ON ACCOUNT OF FLIGHT CONTROL ISSUES. FLIGHT LANDED WITHOUT INCIDENT. ON APPROACH, NO FLAPS, NO SLATS. RAN CHECKLIST. USED ALT FLAPS SWITCH GOT LEADING EDGE SLATS. DID NO FLAP LANDING. 188-190 TOUCHDOWN SPEED MAINTENANCE REPORTS LAST LEG FAULTED FLAP SKEW PROBLEM ON FSEU, MESSAGE 27-53258. FOUND #5 SKEW SENSOR OUT OF LIMITS. REPLACED IAW AMM 27-59-01. SYSTEM CHECKS NORMAL.
